# SDR AALA202406035607

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 31,462 hours, 12,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: ABS0374A24
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR LOWER EXIT LIGHT IS INOPERATIVE. MAINTENANCE REMOVED CABIN WALL MOUNTED EMERGENCY EXIT LIGHT 90WL2, RESECURED TERMINAL KL3 AND REINSTALLED CABIN WALL MOUNTED EMERGENCY EXIT LIGHT 90WL2 PER AMM 33-51-13-000-001-A AND 33-51-13-400-001-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
